MathSciNet Relay Station
MathSciNet bibliographic data
MR2501303 (2010i:14092) 14M22 (14E07 14J45 14M07 14N05)
Russo, Francesco Varieties with quadratic entry locus. I. Math. Ann. 344 (2009), no. 3, 597–617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement